MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP PEDIATRIC RESUSCITATION ELECTRODE (1 PAIR)

BIO-DETEK INCORPORATED ONESTEP PEDIATRIC RESUSCITATION ELECTRODE (1 PAIR)
Model Number 8900-0218-40
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing, the electrode pads failed self test.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a broken high voltage wire.The electrodes were scrapped.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ONESTEP PEDIATRIC RESUSCITATION ELECTRODE (1 PAIR)
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key8375504
Report Number1218058-2019-00012
Device Sequence Number206845
Product Code MKJ
UDI-Device Identifier00847946016234
UDI-Public00847946016234
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/05/2020
Device Model Number8900-0218-40
Device Catalogue Number8900-0218-40
Device Lot Number1018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1